# SDR CA150612009

- Difficulty date: June 12, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 24,171 hours
- Engine: Pwa PT6A27
- System (JASC): 2700 · Flight Control System
- Part: Turnbuckle
- Part number: MS21251
- Condition: Cracked
- Location: Flight Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, FOUR TURNBUCKLES FROM A FLIGHT CONTROL TRIM SYSTEM WERE FOUND CRACKED.  ONE MS21251B-5L, TWO MS21251B-2L, & ONE MS21251-B2L.  CRACKS ARE LONGITUDINAL IN AREA OF LOCKING GROOVE.  REMINDER THERE MAY STILL BE TURNBUCKLES IN SERVICE FROM TIME OF INITIAL COMMUNICATIONS ON THIS SUBJECT.  REFERENCE DHC-6 TWIN OTTER SERVICE BULLETIN 6 471.
